Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 227, NWS Jackson, MS

April 29, 2016Morehouse Parish, Louisiana

NWS Jackson, MS issued this severe thunderstorm warning at Apr 29, 2016, 2:40 PM CDT for Morehouse Parish, Louisiana. It was in force for 50 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 29, 2016, 2:40 PM CDT (19:40 UTC)
Expired
Apr 29, 2016, 3:30 PM CDT
In force
50 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Morehouse Parish, LA

The radar

The Shreveport radar (KSHV), 176 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 29, 3:02 PM CDTHAIL 1.752 Nw Bastrop, LA
Apr 29, 3:10 PM CDTHAIL 1.75Bastrop, LA
Apr 29, 3:30 PM CDTHAIL 1.75Bastrop, LADENTS WERE REPORTED IN CARS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 7.7 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2016-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1756 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2016-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 310 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1756 J/kg
Mixed-layer CIN
-129 J/kg
Mixed-layer LCL
632 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
310 m²/s²
0-3 km storm-relative helicity
451 m²/s²
Significant tornado parameter
0.9
Supercell composite
14.9

Open this sounding in Storm Lab

The text

As transmitted.

294 
WUUS54 KJAN 291940
SVRJAN
LAC067-292030-
/O.NEW.KJAN.SV.W.0227.160429T1940Z-160429T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
240 PM CDT FRI APR 29 2016

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN MOREHOUSE PARISH IN NORTHEASTERN LOUISIANA...

* UNTIL 330 PM CDT

* AT 240 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER STERLINGTON...
  OR 10 MILES WEST OF BASTROP...MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  BASTROP AROUND 300 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
COLLINSTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3291 9180 3260 9180 3259 9193 3266 9191
      3267 9193 3266 9194 3271 9197 3270 9202
      3271 9204 3270 9204 3269 9205 3270 9205
      3270 9206 3273 9207 3274 9205 3276 9206
      3279 9205 3282 9207 3284 9206 3288 9208
TIME...MOT...LOC 1940Z 255DEG 25KT 3273 9208 

HAIL...1.25IN
WIND...60MPH
 
$$

CME
3 follow-up statements
201 
WWUS54 KJAN 291947
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
247 PM CDT FRI APR 29 2016

LAC067-292030-
/O.CON.KJAN.SV.W.0227.000000T0000Z-160429T2030Z/
MOREHOUSE LA-
247 PM CDT FRI APR 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR WESTERN MOREHOUSE PARISH...

AT 247 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STERLINGTON...OR
NEAR BASTROP...MOVING EAST AT 30 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND 
         DAMAGE TO ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  BASTROP AROUND 300 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
COLLINSTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3291 9180 3260 9180 3259 9193 3266 9191
      3267 9193 3266 9194 3271 9197 3270 9202
      3271 9204 3270 9204 3269 9205 3270 9205
      3270 9206 3273 9207 3274 9205 3276 9206
      3279 9205 3282 9207 3284 9206 3288 9208
TIME...MOT...LOC 1947Z 255DEG 25KT 3274 9202 

HAIL...1.75IN
WIND...60MPH
 
$$

CME
445 
WWUS54 KJAN 292001
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
301 PM CDT FRI APR 29 2016

LAC067-292030-
/O.CON.KJAN.SV.W.0227.000000T0000Z-160429T2030Z/
MOREHOUSE LA-
301 PM CDT FRI APR 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR NORTHWESTERN MOREHOUSE PARISH...

AT 301 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BASTROP...MOVING
EAST AT 30 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND 
         DAMAGE TO ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN MOREHOUSE PARISH...INCLUDING THE FOLLOWING LOCATIONS:
COLLINSTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3291 9180 3267 9180 3266 9191 3267 9193
      3266 9194 3271 9197 3270 9202 3271 9204
      3270 9204 3269 9205 3270 9205 3270 9206
      3273 9207 3274 9205 3276 9206 3279 9205
      3282 9207 3284 9206 3288 9208
TIME...MOT...LOC 2001Z 250DEG 25KT 3278 9191 

HAIL...1.75IN
WIND...60MPH
 
$$

CME
200 
WWUS54 KJAN 292010
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
310 PM CDT FRI APR 29 2016

LAC067-292030-
/O.CON.KJAN.SV.W.0227.000000T0000Z-160429T2030Z/
MOREHOUSE LA-
310 PM CDT FRI APR 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR NORTHWESTERN MOREHOUSE PARISH...

AT 310 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BASTROP...MOVING
EAST AT 25 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...PUBLIC. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND 
         DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BASTROP AND COLLINSTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3291 9180 3267 9180 3266 9191 3267 9193
      3266 9194 3271 9197 3270 9202 3271 9204
      3270 9204 3269 9205 3270 9205 3270 9206
      3273 9207 3274 9205 3276 9206 3279 9205
      3282 9207 3284 9206 3288 9208
TIME...MOT...LOC 2010Z 255DEG 23KT 3279 9185 

HAIL...1.75IN
WIND...60MPH
 
$$

CME

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 9:45 AM CDT, 4 hours 55 minutes earlier.

Area forecast discussion, Apr 29, 9:45 AM CDT, 4 hours 55 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
945 AM CDT FRI APR 29 2016

.UPDATE...LATEST SATELLITE AND UPPER AIR ANALYSIS...SHOWED AN UPPER
TROUGH OVER THE ROCKIES...WHICH WAS ASSOCIATED WITH THE UPPER LOW
OVER THE FOUR CORNERS REGION. IT WAS SENDING SHORTWAVES IN THE
SOUTHERN STREAM INTO THE LOWER MS VALLEY IN SOUTHWEST FLOW. AN
IMPRESSIVE MCS WAS CENTERED OVER AR. AN 850 MB WARM FRONT WAS NOTED
ACROSS THE CWA EXTENDING INTO NORTH TEXAS. UPPER DIVERGENCE WAS
NOTED ACROSS THE CWA. ON THE SURFACE A WARM FRONTAL BOUNDARY WAS
PUSHING NORTH OVER THE CWA WITH DEWPOINTS IN THE UPPER 60S TO LOWER
70S. AREA RADARS WERE PICKING UP SPOKES OF ENERGY ROTATING AROUND
THE MCS CENTERED OVER ARKANSAS. ALSO STRONG STORMS WERE DEVELOPING
OVER NORTHWEST LA EXTENDING INTO ONE OF THE SPOKES IN SOUTHERN AR.
ON A SIDE NOTE ONE MINUTE RAPID SATELLITE SCAN WAS PICKING UP SOME
GRAVITY WAVES COMING FROM SOUTHEAST MS. ON AREA SOUNDINGS LCH AND
JAN WAS SHOWING SOME IMPRESSIVE LAPSE AROUND 8C AT 700-500 MB WITH A
NICE POCKET OF DRY AIR WHICH WILL AID IN STORM INTENSITY FOR TODAY.
SHV SOUNDING HAD SOME IMPRESSIVE FLOW IN THE LOW TO MIDLEVELS WHICH
AIDED RAPID STORM DEVELOPMENT THIS MORNING. MCS OVER AR WILL SPREAD
EAST NORTH OF WARM FRONT AND WILL GIVE OUR NORTHERN AREAS A RISK OF
SEVERE WEATHER WITH THE PRIMARY RISK BEING DAMAGING WINDS...GOLF
BALL SIZED HAIL...AND TORNADO CAN NOT BE RULED OUT. LATEST HRRR
BRINGS IT IN THE NORTHWEST BY EARLY AFTERNOON. SO CURRENT FORECAST
LOOKS TO BE IN TRACK WITH HIGHS IN THE LOWER TO MIDDLE 80S. POPS
LOOK TO BE ALSO ON TRACK FOR THIS AFTERNOON./17/

&&

.AVIATION...CONDITIONS WILL IMPROVE TO VFR BY 29/18Z...HOWEVER
SCATTERED TO NUMEROUS TSRA WILL BEGIN DEVELOPING OVER AREAS NORTH OF
I20. THESE STORMS WILL HAVE THE ABILITY TO BRIEFLY DROP CIGS/VSBYS
TO IFR AS THEY PASS OVER AN AERODROME. THESE CONDITIONS WILL LIKELY
CONTINUE INTO THE EVENING. THEREAFTER...MVFR CIGS WILL DEVELOP AGAIN
BY 30/06Z AND LINGER THROUGH THE END OF THE PERIOD./26/

&&

445 AM CDT FRI APR 29 2016

...SEVERE THUNDERSTORMS AND LOCALLY HEAVY RAIN WILL BE AN
INCREASING THREAT IN THE SHORT TERM...

.SHORT TERM...TODAY THROUGH SATURDAY NIGHT...A STALLED BOUNDARY
RUNNING FROM WEST TO EAST ACROSS THE NORTHERN PORTION OF THE AREA
THIS MORNING EXTENDS WAY BACK WEST THROUGH THE RED RIVER
VALLEY...WHERE AN INCOMING DISTURBANCE IS CURRENTLY USING THE
BOUNDARY TO HELP SPARK VIGOROUS THUNDERSTORM DEVELOPMENT OUT THAT
DIRECTION. THIS DISTURBANCE WILL GLANCE ACROSS NORTHWEST PORTIONS OF
OUR REGION TODAY AND SHOULD TRIGGER THUNDERSTORMS FURTHER EAST (IN
THE VICINITY OF THE PINE BLUFF AR TO CLARKSDALE MS TO GREENVILLE MS
AREA) LATE MORNING TO EARLY AFTERNOON. BY THAT TIME HIGH ATMOSPHERIC
LAPSE RATES AND PLENTY OF LOW LEVEL MOISTURE AND SURFACE WARMTH WILL
CONTRIBUTE TO IMPRESSIVE INSTABILITY OF AT LEAST 1500-2000 J/KG
MLCAPE. HIRES MODELS SUGGEST MOST LIKELY ONE OR TWO POTENT TSTORM
LINE SEGMENTS INITIATING IN THIS VICINITY WILL ADVANCE
EAST/SOUTHEAST ACROSS AREAS MAINLY NORTH OF I-20 THROUGH THE
AFTERNOON AND INTO THE EARLY EVENING. SHEAR LEVELS COULD BE HIGH
ENOUGH FOR SUPERCELL OR TWO AND...GIVEN THE BOUNDARY IN THE
VICINITY...LOW LEVEL HELICITY COULD BE LOCALLY ENHANCED HIGH ENOUGH
TO MAKE A TORNADO A NON-NEGLIGIBLE THREAT. BUT THE MAIN RISKS WILL
BE DAMAGING WIND GUSTS AND LARGE HAIL ON THIS WILL BE THE FOCUS FOR
THE HWO/GRAPHICS. ALONG AND SOUTH OF THE I-20 CORRIDOR CONDITIONS
WILL MOSTLY LIKELY REMAIN DRY THROUGH THE DAY ALTHOUGH ANY ISOLATED
STORMS WILL STILL BE TROUBLING CONSIDERING HIGH INSTABILITY WILL
DEVELOP BY AFTERNOON OWING TO MAX TEMPS FLIRTING WITH THE 90 DEGREE
MARK.

AFTER THIS EVENING ATTENTION WILL BE TURNING BACK TO THE WEST AS THE
MAIN UPPER DISTURBANCE (WHICH SENT THE EARLIER PIECE OF ENERGY OUR
WAY) BEGINS SWINGING INTO THE ARKLATEX. EXPECTING THIS SYSTEM TO GET
MORE VIGOROUS THUNDERSTORMS GOING OUT TO OUR WEST OVERNIGHT WITH
SOME HIRES AND SHORT TERM MODEL MEMBERS SUGGESTING THIS ACTIVITY
COULD IMPINGE ON AREAS ALONG AND WEST OF THE MS RIVER...MAINLY AFTER
MIDNIGHT. WE WILL HAVE TO MONITOR CLOSELY TRENDS OF MODEL SOLUTIONS
REGARDING LATE TONIGHT...BUT CONFIDENCE IS PRETTY HIGH THE STRONGEST
STORMS WILL REMAIN OUTSIDE OF THE FORECAST AREA THROUGH
DAYBREAK.

BUT THE SITUATION FOR SATURDAY INTO SATURDAY NIGHT WILL LIKELY BRING
SOME WEATHER TROUBLES FOR THE REGION AS THE DISTURBANCE GRADUALLY
SHEARING OUT JUST TO OUR NORTH SLOWLY PUSHES A FRONT TOWARD THE
REGION. AS THIS OCCURS IMPRESSIVE AND PROLONGED GULF MOISTURE
TRANSPORT WILL SET UP INTO OUR REGION WITH THE GFS ADVERTISING
SEVERAL BATCHES OF THUNDERSTORMS IN AN AIR MASS OF 1.75 TO 2.00 INCH
PRECIPITABLE WATER VALUES. WIND SHEAR WILL REMAIN SUFFICIENT FOR AT
LEAST SOME SEVERE CONCERN...ESPECIALLY MIDDAY AND AFTERNOON
SATURDAY...BUT BY SATURDAY NIGHT I THINK THE HEAVY RAIN POTENTIAL
WILL BE THE LARGER WORRY AND LOCALIZED TOTAL RAIN AMOUNTS IN EXCESS
OF SEVERAL INCHES COULD DEFINITELY CAUSE AT LEAST MINOR FLOODING
ISSUES. THE HWO/GRAPHICS WILL BE UPDATED TO REFLECT THIS LATEST
THINKING. /BB/

.LONG TERM...SATURDAY THROUGH WEDNESDAY)...THE EXTENDED WILL FEATURE
EPISODIC SHOWERS AND THUNDERSTORMS INTO EARLY NEXT WEEK, FOLLOWED BY
IMPROVING CONDITIONS MIDWEEK. THE GOOD NEWS IN THE LONG TERM IS THAT
MODEL GUIDANCE IS BEGINNING TO COME INTO SOMEWHAT BETTER AGREEMENT,
AT LEAST ON THE PROSPECTS OF RAIN CHANCES CONTINUING INTO THE EARLY
PART OF NEXT WEEK. THERE ARE STILL SOME DIFFERENCES ON THE SPECIFICS
OF FRONTAL PLACEMENT, WHICH WILL HAVE AN IMPACT ON THE TEMP
FORECAST.

TO START OFF THE PERIOD, BROAD TROUGHING IN THE NORTHERN STREAM OF
THE JET WILL BE SITUATED OVER THE WEST, WITH A SERIES OF MID LEVEL
SHORTWAVES FROM THE FOUR CORNERS THROUGH THE GREAT LAKES REGION. THE
SUBTROPICAL JET WILL ALSO BE IN PLAY, EXTENDING ACROSS NORTHERN
MEXICO INTO THE NORTHERN GULF. AT THE SURFACE, A COLD FRONT WILL BE
ORIENTED SSW/NNE NEAR OR ALONG THE NW BORDER OF THE CWA.

HEADING INTO EARLY NEXT WEEK, UPPER FLOW WILL BECOME MORE ZONAL OVER
OUR REGION WITH THE NORTHERN STREAM OF THE JET REMAINING NORTH OF
THE AREA, GIVING THE SURFACE FRONT LITTLE IMPETUS TO MAKE
SUBSTANTIAL SOUTHWARD PROGRESS. AS A RESULT, THE FRONT WILL STALL/
WAFFLE/WAVER OVER THE CWA THROUGH TUESDAY RESULTING IN MULTIPLE
CHANCES FOR RAIN THROUGH THAT TIME AS MAINLY WEAK MID LEVEL
DISTURBANCES TRAVERSE THE REGION. THOUGH SUBSTANTIAL INSTABILITY
WILL BE POSSIBLE IN THE WARM SECTOR DURING THIS TIME FRAME, A LACK
OF FORCING AND WEAK SHEAR PRECLUDE BEING ABLE TO PICK OUT ANY
NOTABLE THREAT FOR STRONG STORMS DURING THIS TIME FRAME. HOWEVER,
FLOODING COULD BECOME MORE OF A CONCERN GIVEN MULTIPLE RAIN CHANCES
OVER THE NEXT SEVERAL DAYS.

BY MIDWEEK, UPPER TROUGHING WILL DEEPEN OVER THE ATLANTIC COAST,
SENDING A MORE POTENT SHORTWAVE THROUGH THE REGION. THIS WILL THRUST
THE COLD FRONT SOUTH OF THE AREA BY WEDNESDAY, MAKING FOR DRY
CONDITIONS MID TO LATE WEEK. /DL/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       89  67  84  66 /  29  21  52  74
MERIDIAN      88  66  86  67 /  34  17  26  55
VICKSBURG     88  70  83  66 /  29  46  71  75
HATTIESBURG   89  69  87  70 /  14   6  24  46
NATCHEZ       88  71  82  67 /  15  35  65  73
GREENVILLE    81  68  81  65 /  74  63  66  66
GREENWOOD     82  66  82  66 /  74  48  56  70

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

17/26/BB/DL
Hazardous weather outlook, Apr 29, 6:29 AM CDT, 8 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
629 AM CDT FRI APR 29 2016

ARZ074-075-LAZ007-MSZ018-019-025>028-034>036-301100-
ASHLEY-CHICOT-MOREHOUSE-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-
MONTGOMERY-WASHINGTON-HUMPHREYS-HOLMES-
629 AM CDT FRI APR 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN
ARKANSAS...AND PORTIONS OF NORTHEASTERN LOUISIANA...NORTHWESTERN
MISSISSIPPI...AND NORTH CENTRAL MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...MIDDAY THROUGH MID EVENING

FLOODING
THREAT...LIMITED
TIMING...MIDDAY THROUGH MID EVENING

SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND
HAIL UP TO GOLFBALL SIZE WILL BE POSSIBLE FROM MIDDAY THROUGH MID
EVENING. A TORNADO CANNOT BE COMPLETELY RULED OUT. IN
ADDITION...LOCALLY HEAVY RAINFALL MAY CAUSE A FEW INCIDENTS OF FLASH
FLOODING.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)
(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS 60 MPH OR
GREATER AND/OR HAIL 1 INCH OR LARGER ARE POSSIBLE FOR EXTREME
SOUTHEAST ARKANSAS...NORTHEASTERN LOUISIANA...AND MUCH OF WEST
CENTRAL AND CENTRAL MISSISSIPPI SATURDAY AFTERNOON INTO SATURDAY
EVENING. IN ADDITION...LOCALLY TORRENTIAL RAINFALL COULD PRODUCE AT
LEAST A FEW FLOODING ISSUES ACROSS THESE AREAS SATURDAY AFTERNOON
THROUGH SATURDAY NIGHT. HIGHEST CONFIDENCE OF A FLASH FLOODING THREAT
DEVELOPING WILL BE ACROSS THE ARKLAMISS DELTA WHERE RAINFALL TOTALS
THROUGH SATURDAY NIGHT COULD BE WELL IN EXCESS OF 3 INCHES IN SOME
SPOTS.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3)

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY
THROUGH SATURDAY NIGHT.

LAZ008-009-015-016-023-MSZ029>033-037>046-301100-
WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA-FRANKLIN LA-WEBSTER-
CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-
SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
629 AM CDT FRI APR 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEASTERN
LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL
MISSISSIPPI...AND NORTHEASTERN MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...THIS AFTERNOON THROUGH MID EVENING

SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND
HAIL UP TO GOLFBALL SIZE WILL BE POSSIBLE FROM THIS AFTERNOON THROUGH
MID EVENING.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)
(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS 60 MPH OR
GREATER AND/OR HAIL 1 INCH OR LARGER ARE POSSIBLE FOR EXTREME
SOUTHEAST ARKANSAS...NORTHEASTERN LOUISIANA...AND MUCH OF WEST
CENTRAL AND CENTRAL MISSISSIPPI SATURDAY AFTERNOON INTO SATURDAY
EVENING. IN ADDITION...LOCALLY TORRENTIAL RAINFALL COULD PRODUCE AT
LEAST A FEW FLOODING ISSUES ACROSS THESE AREAS SATURDAY AFTERNOON
THROUGH SATURDAY NIGHT. HIGHEST CONFIDENCE OF A FLASH FLOODING THREAT
DEVELOPING WILL BE ACROSS THE ARKLAMISS DELTA WHERE RAINFALL TOTALS
THROUGH SATURDAY NIGHT COULD BE WELL IN EXCESS OF 3 INCHES IN SOME
SPOTS.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3)

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY
THROUGH SATURDAY NIGHT.

LAZ024>026-MSZ047>066-072>074-301100-
CATAHOULA-TENSAS-CONCORDIA-WARREN-HINDS-RANKIN-SCOTT-NEWTON-
LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-
ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
629 AM CDT FRI APR 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS 60 MPH OR
GREATER AND/OR HAIL 1 INCH OR LARGER ARE POSSIBLE FOR EXTREME
SOUTHEAST ARKANSAS...NORTHEASTERN LOUISIANA...AND MUCH OF WEST
CENTRAL AND CENTRAL MISSISSIPPI SATURDAY AFTERNOON INTO SATURDAY
EVENING. IN ADDITION...LOCALLY TORRENTIAL RAINFALL COULD PRODUCE AT
LEAST A FEW FLOODING ISSUES ACROSS THESE AREAS SATURDAY AFTERNOON
THROUGH SATURDAY NIGHT. HIGHEST CONFIDENCE OF A FLASH FLOODING THREAT
DEVELOPING WILL BE ACROSS THE ARKLAMISS DELTA WHERE RAINFALL TOTALS
THROUGH SATURDAY NIGHT COULD BE WELL IN EXCESS OF 3 INCHES IN SOME
SPOTS.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3)

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION SATURDAY
THROUGH SATURDAY NIGHT.

50

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

*FLOODING*
EXTREME...CONFIDENT IN SIGNIFICANT FLOODING.
SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE.
ELEVATED...CONFIDENT IN FLOODING.
LIMITED...FLOODING POSSIBLE.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Apr 29, 11:56 AM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1156 AM CDT FRI APR 29 2016

MSZ018-291730-
BOLIVAR MS-
1156 AM CDT FRI APR 29 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BOLIVAR COUNTY
UNTIL 1230 PM CDT...

AT 1155 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR BENOIT...OR 12 MILES NORTHWEST OF SHAW...MOVING EAST AT 55 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  CLEVELAND AND BOYLE AROUND 1210 PM CDT.
  RENOVA AROUND 1215 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE MERIGOLD AND PACE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3387 9066 3363 9066 3357 9101 3367 9104
      3368 9103 3369 9103 3374 9107
TIME...MOT...LOC 1655Z 253DEG 46KT 3368 9096

EEC
Special weather statement, Apr 29, 12:18 PM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1218 PM CDT FRI APR 29 2016

MSZ019-291745-
SUNFLOWER MS-
1218 PM CDT FRI APR 29 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SUNFLOWER COUNTY
UNTIL 1245 PM CDT...

AT 1218 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR DREW...MOVING EAST AT 50 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  PARCHMAN AROUND 1225 PM CDT.

LAT...LON 3371 9045 3369 9065 3397 9065 3399 9045
TIME...MOT...LOC 1718Z 257DEG 42KT 3380 9059

CME
Special weather statement, Apr 29, 12:20 PM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1220 PM CDT FRI APR 29 2016

ARZ075-LAZ008-009-MSZ034-040-291800-
CHICOT AR-EAST CARROLL LA-WEST CARROLL LA-ISSAQUENA MS-WASHINGTON MS-
1220 PM CDT FRI APR 29 2016

...A STRONG THUNDERSTORM WILL AFFECT CHICOT COUNTY...NORTHEASTERN
WEST CARROLL AND NORTHEASTERN EAST CARROLL PARISHES...WESTERN
WASHINGTON AND NORTHWESTERN ISSAQUENA COUNTIES UNTIL 100 PM CDT...

AT 1220 PM CDT...METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR LAKE VILLAGE TO 7 MILES NORTH OF OAK
GROVE. MOVEMENT WAS NORTHEAST AT 45 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  LAKE VILLAGE AND MCMILLAN CORNER AROUND 1225 PM CDT.
  GASSOWAY AND MILLIKIN AROUND 1235 PM CDT.
  GREENVILLE...EUDORA...METCALFE AND WINTERVILLE AROUND 1240 PM CDT.
  LELAND AROUND 1245 PM CDT.
  AVON AROUND 1255 PM CDT.
  WAYSIDE AROUND 100 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE KILBOURNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3294 9148 3298 9144 3299 9145 3301 9144
      3301 9146 3302 9146 3339 9133 3353 9102
      3353 9083 3291 9108 3286 9152
TIME...MOT...LOC 1720Z 241DEG 39KT 3334 9123 3296 9142

CME
Special weather statement, Apr 29, 12:21 PM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1221 PM CDT FRI APR 29 2016

LAZ007-015-291745-
RICHLAND LA-MOREHOUSE LA-
1221 PM CDT FRI APR 29 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN RICHLAND AND
SOUTHWESTERN MOREHOUSE PARISHES UNTIL 1245 PM CDT...

AT 1221 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 9
MILES NORTHEAST OF SWARTZ...MOVING NORTHEAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
RICHLAND AND SOUTHWESTERN MOREHOUSE PARISHES...INCLUDING THE FOLLOWING
LOCATIONS: OAK RIDGE...COLLINSTON AND MER ROUGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3268 9196 3288 9162 3272 9163 3270 9164
      3270 9163 3254 9164 3248 9194 3252 9190
      3255 9192 3260 9193 3263 9192 3265 9192
      3266 9191 3267 9193 3266 9194
TIME...MOT...LOC 1721Z 243DEG 21KT 3264 9184

CME
Special weather statement, Apr 29, 2:20 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
220 PM CDT FRI APR 29 2016

MSZ026>028-291945-
CARROLL MS-GRENADA MS-MONTGOMERY MS-
220 PM CDT FRI APR 29 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MONTGOMERY...
SOUTHEASTERN GRENADA AND CENTRAL CARROLL COUNTIES UNTIL 245 PM CDT...

AT 220 PM CDT...METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM ELLIOTT TO NEAR BLACK HAWK. MOVEMENT WAS
NORTHEAST AT 35 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  DUCK HILL AND ELLIOTT AROUND 225 PM CDT.
  SWEATMAN AROUND 230 PM CDT.
  GORE SPRINGS AND MISTERTON AROUND 235 PM CDT.
  VAIDEN AROUND 240 PM CDT.
  WINONA AROUND 245 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE CARROLLTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3374 8951 3329 8974 3332 9007 3374 8976
      3387 8952 3387 8951
TIME...MOT...LOC 1920Z 238DEG 31KT 3368 8973 3333 8996

CME
Special weather statement, Apr 29, 2:37 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
237 PM CDT FRI APR 29 2016

LAZ007-292000-
MOREHOUSE LA-
237 PM CDT FRI APR 29 2016

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL MOREHOUSE PARISH
UNTIL 300 PM CDT...

AT 237 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR STERLINGTON...OR 10 MILES WEST OF BASTROP...MOVING EAST AT 35 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  BASTROP AROUND 255 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3274 9205 3276 9206 3279 9205 3283 9207
      3288 9189 3268 9189 3266 9195 3268 9196
      3271 9197 3270 9202 3271 9204 3270 9204
      3269 9205 3273 9207
TIME...MOT...LOC 1937Z 256DEG 28KT 3273 9208

CME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 11:10 AM CDTSpecial Weather StatementJANMorehouse50 min
Apr 29, 12:21 PM CDTSpecial Weather StatementJANMorehouse24 min
Apr 29, 2:37 PM CDTSpecial Weather StatementJANMorehouse23 min
Apr 29, 3:13 PM CDTSevere Thunderstorm WarningJANMorehouse, West Carroll77 min
Apr 29, 4:06 PM CDTFlash Flood WatchJANCatahoula, Concordia, East Carroll, Franklin, Madison, Morehouse and 3 more24 hr
Apr 29, 4:20 PM CDTSevere Thunderstorm WarningJANEast Carroll, West Carroll28 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.